Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Porous Media
Impact-faktor: 1.752 5-jähriger Impact-Faktor: 1.487 SJR: 0.43 SNIP: 0.762 CiteScore™: 2.3

ISSN Druckformat: 1091-028X
ISSN Online: 1934-0508

Volumes:
Volumen 23, 2020 Volumen 22, 2019 Volumen 21, 2018 Volumen 20, 2017 Volumen 19, 2016 Volumen 18, 2015 Volumen 17, 2014 Volumen 16, 2013 Volumen 15, 2012 Volumen 14, 2011 Volumen 13, 2010 Volumen 12, 2009 Volumen 11, 2008 Volumen 10, 2007 Volumen 9, 2006 Volumen 8, 2005 Volumen 7, 2004 Volumen 6, 2003 Volumen 5, 2002 Volumen 4, 2001 Volumen 3, 2000 Volumen 2, 1999 Volumen 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v11.i3.20
pages 241-246

Flow in a Curved Porous Channel with a Rectangular Cross Section

A. A. Avramenko
Institute of Engineering Thermophysics, National Academy of Sciences of Ukraine, Kiev, Ukraine
Andrey V Kuznetsov
Department of Mechanical and Aerospace Engineering, North Carolina State University, Campus Box 7910, Raleigh, NC 27695-7910, USA

ABSTRAKT

Laminar flow in a curved channel with a rectangular cross section is investigated. The channel is occupied by a fluid-saturated porous medium. The flow is driven by a constant azimuthal pressure gradient. The Brinkman extension of the Darcy law is utilized; the momentum equation takes into account the Darcy and Brinkman drag terms. An analytical solution for the velocity field is obtained using a generalized Fourier series. The velocity profile depends on the geometry of the channel (the inner and outer radii of the channel walls and the aspect ratio of the cross section) and the Darcy number.


Articles with similar content:

BRINKMAN FLOW IN A COMPOSITE CHANNEL PARTIALLY FILLED WITH POROUS MEDIUM OF VARYING PERMEABILITY
Special Topics & Reviews in Porous Media: An International Journal, Vol.9, 2018, issue 2
Amit Kumar Gupta, Vineet Kumar Verma
Analytical Solutions and Estimates for Microlevel Flows
Journal of Porous Media, Vol.8, 2005, issue 2
F. G. Avkhadiev, Anvar R. Kacimov
BRINKMAN FLOW IN AN ANNULAR REGION BETWEEN TWO COAXIAL TRANSLATING CYLINDERS FILLED WITH A POROUS MEDIUM
Special Topics & Reviews in Porous Media: An International Journal, Vol.8, 2017, issue 3
Vineet Kumar Verma, Pawan Kumar Dixit
Analytical Solutions of Fluid Flows Through Composite Channels
Journal of Porous Media, Vol.4, 2001, issue 2
A. K. Al-Hadhrami, X. Wen, Lionel Elliott, Derek B. Ingham
FLOW PAST POROUS SPHERE COVERED WITH ANOTHER POROUS LAYER OF DIFFERENT PERMEABILITY
Special Topics & Reviews in Porous Media: An International Journal, Vol.11, 2020, issue 2
Vineet Kumar Verma, Hariom Verma